# SDR USAA2009010590028

- Difficulty date: December 18, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C10753060/011 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS312, RBL13 & RBL30.  REPAIRED FLOORBEAM AT BS312, RBL13 & RBL30 IAW B737 SRM 53-10-51.
